# SDR ASAA0110576

- Difficulty date: September 14, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING SCHEDULED MAINTENANCE CHECK, FOUND FLOOR TRACK LIGHTING AT SEAT PALLET 9 INOPERATIVE.  REMOVED AND REPLACED REMOTE ASSEMBLY RECEIVER THEN LIGHTS TESTED NORMAL.  (M)
